# SDR DALA2016062905014

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT LOWER FWD WINDOW RING PAN AT STA Y=984, Y=1022, Y=1041, Y=1079 AND Y=1098, AT CABIN FUSELAGE STRUCTURE.  RING PANS WERE REPAIRED IAW SRM 53-05, FIG 122, 51-10-3, PAR 21, 14, 51-30-2, 51-30-5, 51-30-03, ER/A 493648-14MA REV A AND ER/A 487747-14MA, REV A.
